Universidad Complutense de Madrid
E-Prints Complutense

Some remarks on the computation of Pythagoras numbers of real irreducible algebroid curves through Gram matrices

Impacto

Descargas

Último año

Fernando Galván, José Francisco y Quarez, Ronan (2004) Some remarks on the computation of Pythagoras numbers of real irreducible algebroid curves through Gram matrices. Journal of Algebra, 274 (1). pp. 64-67. ISSN 0021-8693

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

153kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0021869303006252


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We clarify a difficulty that appears in [R. Quarez, J. Algebra 238 (2001) 139] to bound the Pythagoras number of a real irreducible algebroid curve by its multiplicity.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15167
Depositado:10 May 2012 08:53
Última Modificación:06 Feb 2014 10:18

Descargas en el último año

Sólo personal del repositorio: página de control del artículo